Tinnitus Ear Spike and Anxiety

Discussion in 'Support' started by Lisa Robinson, Nov 2, 2014.

tinnitus forum
    1. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013
      when I went to the doctors 2 weeks ago he said could be ETD causing ear fullness, and that annoying echo sound with popping. He gave me antibiotics, steroid nasal spray and prednislone for a month and 10 days for antibiotics. All really improved and help a lot with my tinnitus.

      When out today and I feel worse I am unsure if it's allergies as austrslia is not my country and only ever got worse here. It's becoming summer as well and hay fever acting up also not so good with Heat. My tonsills were swollen as well but might be ok now since meds.

      Tonight just feel shaky, anxious, on edge and tinnitus is ok but noticed popping in ears again :( I am pretty worked up due to issues having with my sister like arguments and haven't slept well past two night.

      Is it just anxiety? Can loudness cause a spike to make ears feel poppy again?
       
      • Hug Hug x 1
      • Friendly Friendly x 1
    2. billie48
      Sunshine

      billie48 Member Benefactor Hall of Fame Ambassador Team Research

      Location:
      Vancouver, Canada
      Tinnitus Since:
      03/2009
      I think anxiety and stress can definitely cause a spike, Lisa. I also notice that hay fever can worsen my T due to the stuffiness affecting breathing efficiency. Sometimes when the brain is not as well oxygenated, T can shoot up too. Hope you get better. Take care.
       
      • Agree Agree x 1
    3. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013
      My anxiety is very high at the moment, still waiting for my referral to the ENT which is making me also very anxious. Yesterday I had jaw spams all day but no pain because I had a jaw injection. Now a tiny chalkboard scratch sound in my other ear. I am blocking it out it's not too loud. I feel like my throat is blocked again and my nose keeps burning while I'm out.
       
    4. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      Location:
      New York
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      Noise / Possible Medication
      I think it could be your antibiotic or steroid spray... Antibiotics are crazy.
       
      • Like Like x 1
      • Agree Agree x 1
    5. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013
      Went to doctors today for check up. He said tonsils are better but swollen still, ears look a bit dull still. He couldn't find his fork thing so did the whisper test and using his fingers and said hearing seems ok. he's happy the nasal spray is working and wants me to carry on with it all for further 3 weeks before ENT. Also prescribed me setraline as well since really down. He said prednisolone can apparently make you feel spaced out and down? Anyone confirm that?

      Tinnitus seems ok for once just the popping ears when I yawn and swallow.
       
    6. Telis

      Telis Member Hall of Fame

      Location:
      Calgary
      Tinnitus Since:
      11/2013
      I wouldn't worry about popping ears, that's normal..they are equalizing pressure. I try and pop mine though yawning as they feel plugged all the time.
       
      • Like Like x 1
    7. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013

      Thank you, he pretty much said the same thing if i remember. like means when they Pop it's working air is passing through.
       
    8. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013
      Had awful day today all day. Tinnitus is louder and anxious, hot sweats, can't sleep or want to eat. :(
       
      • Hug Hug x 1
    9. Sven
      Procrastinating

      Sven Member Benefactor

      Location:
      Sweden
      Tinnitus Since:
      06/1999
      Cause of Tinnitus:
      Acoustic trauma
      Sorry to hear that. I understand what you're going through and the feeling of "fullness" in your ears is the same as I usually feels during periods of increased T or "believed increased T". At the moment I'm kind of going through the same as you and I'm trying to convince myself that is hasn't worsened and that it's just my mind playing tricks on me...
       
      • Like Like x 1
    10. Lisa Robinson
      Depressed

      Lisa Robinson Member

      Tinnitus Since:
      19/09/2013
      Just feel so low today and spaced out :( back on the meds again for depression. Was off them for 7 months as well.
       
      • Hug Hug x 1
    11. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      Try mirtazapine it's not a benzo so can't make your tinnitus worse.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.